Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 4, December 2021  pp. 363–382.

On Ceresa cycles of Fermat curves

Authors:  Payman Eskandari and V. Kumar Murty
Author institution:Department of Mathematics, University of Toronto, 40 St. George St., Room 6290, Toronto, Ontario, Canada, M5S 2E4

Summary:  In this expository article we discuss a recent result on nontriviality of Ceresa cycles of Fermat curves modulo rational equivalence.

Contents   Full-Text PDF